# SDR ASOA201000512

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 280.0, WL 72.0, RBL 9 ATTACH ANGLE CRACKED IN RADIUS (OTBD ANGLE).   INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-21 AND 51-40-11. REMOVED ANGLE IAW SRM 51-42-21.
